| | Does Cipro and Flagyl make your stomach worse!!
I recently was dianoised as being highly lactose intolerant. I already have IBS so that kinda added to it. I have been having major stomach problems and just had a colonoscopy last week. Had 3 polyps removed and the dr said he thought i had diverticulitis and diverticulotis. I felt pretty good for about a week then I got a major stomachache again. Saw the dr. and he put me on cipro and flagyl. Well I'm not sure if its helping or killing me because my stomach has stopped hurting,,and i have only been on the pills for about 2 days,,,they have caused me MAJOR indigestion. I'm going to stop taking them. Do these antibotics cause anyone else to have major stomach issues??? Plus they are making me nausea. I guess its the medicine he has me on. Any input will be greatly appreciated. My major problem is constipation and i sure wish i had something to regulate me besides miralax!!